# SDR AALA201704109043

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 58,794 hours, 25,419 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 114095004
- Part serial: B1978
- Condition: Failed
- Location: Mlg Lock
- Part time: 59,675 hours, 26,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RECEIVED GREEN HYDRAULIC NR 1 ENGINE PUMP LOW PRESSURE ECAM, SHOWS COMPLETE LOSS OF HYDRAULIC QUANTITY. DECLARED AN EMERGENCY INTO DESTINATION,  LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR LOCKSTAY ACTUATOR IAW AMM 32-11-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-00.
